# SDR SWAA2023101296056

- Difficulty date: August 31, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 37,275 hours, 17,282 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 661AB AT RT WING 2023-549908<[01] TOOL USED: CALIPER P/N: 500-464 S/N: B17030933 DUE DATE: 17/OCT/23.;[02] TOOL USED: HOT BONDER P/N: HCS9000B-AV P/N: 18185761 DUE DATE: 24-SEP-23.;[03] TOOL USED: SCALE P/N: CR5200; S/N: 8342514559; DUE DATE: 15-FEB-24.;[04] TOOL USED: HOT BONDER PN: HCS9200B-AV SN: 18185733; DUE DATE: 23-JAN-24;[05] TOOL USED: HOT BONDER P/N: HCS9000B S/N: 15092096 DUE DATE: 25-APR-24;[06] TOOL USED: UT EQUIPMENT P/N: EPOCH 600; S/N: 120357005; CAL DUE DATE: 24-JAN-24;[07] TOOL USED: MULTIMETER P/N: FLUKE 179 S/N: 97220166 DUE DATE: 24-FEB-24;[08] REPAIRED ACCESS PANEL 661AB AT RT WING IAW B737-800 SRM 51-70-04-2R-10 REPAIR 10;[09] CORRECTED CORRECTIVE ACTION ITEM 8 REPAIRED ACCESS PANEL 661AB AT RT WING IAW B737-800 SRM 51-70-04-2R-10 REPAIR 10 SEE INDIVIDUAL SIGN OFFS BELOW.;[10] JOB COMPLETED.;[11] MEASUREMENT VALUE CHANGED FOR 'NO' TO 'YES' ON LINE #3.;[12] MEASUREMENT VALUE CHANGED FOR 'NO' TO 'YES' ON LINE #3.
